# SDR SWIA200616081

- Difficulty date: January 2, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 20,762 hours, 28,896 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003762
- Part serial: P455
- Condition: Smoke
- Part time: 13,316 hours, 17,950 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN LAV WENT OFF WITH NO VISIBLE SMOKE.  REPLACED APU IAW 49-00-02 EMB MM.  OPERATIONAL CHECK GOOD.
